Dr Chunrong Feng chunrong.feng@durham.ac.uk
Professor
Dr Chunrong Feng chunrong.feng@durham.ac.uk
Professor
Professor Huaizhong Zhao huaizhong.zhao@durham.ac.uk
Professor
Johnny Zhong
Periodic measures are the time-periodic counterpart to invariant measures for dynamical systems and can be used to characterise the long-term periodic behaviour of stochastic systems. This paper gives sufficient conditions for the existence, uniqueness and geometric convergence of a periodic measure for time-periodic Markovian processes on a locally compact metric space in great generality. In particular, we apply these results in the context of time-periodic weakly dissipative stochastic differential equations, gradient stochastic differential equations as well as Langevin equations. We will establish the Fokker-Planck equation that the density of the periodic measure sufficiently and necessarily satisfies. Applications to physical problems shall be discussed with specific examples.
Feng, C., Zhao, H., & Zhong, J. (2023). Existence of geometric ergodic periodic measures of stochastic differential equations. Journal of Differential Equations, 359, 67-106. https://doi.org/10.1016/j.jde.2023.02.022
Journal Article Type | Article |
---|---|
Acceptance Date | Feb 7, 2023 |
Online Publication Date | Feb 24, 2023 |
Publication Date | Jun 25, 2023 |
Deposit Date | Feb 27, 2023 |
Publicly Available Date | Feb 27, 2023 |
Journal | Journal of Differential Equations |
Print ISSN | 0022-0396 |
Electronic ISSN | 1090-2732 |
Publisher | Elsevier |
Peer Reviewed | Peer Reviewed |
Volume | 359 |
Pages | 67-106 |
DOI | https://doi.org/10.1016/j.jde.2023.02.022 |
Public URL | https://durham-repository.worktribe.com/output/1178430 |
Published Journal Article
(544 Kb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
© 2023 The Authors. Published by Elsevier Inc. This is an open access article under the CC BY license
(http://creativecommons.org/licenses/by/4.0/).
Stochastic differential games with controlled regime-switching
(2024)
Journal Article
Optimal Control of Probability on A Target Set for Continuous-Time Markov Chains
(2023)
Journal Article
Periodic measures and Wasserstein distance for analysing periodicity of time series datasets
(2023)
Journal Article
Ergodicity of Sublinear Markovian Semigroups
(2021)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search